# SDR 99FDEA00439

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Nr 1 Engine Tr
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENG REV UNLOCK LIGHT CAME ON AT APPROX 55 KTS ON T/O ROLL.  ABORTED T/O.  NR 1 THRUST REVERSER WAS DEFERRED MEL 78-1 CTRL NR 61783.  ADJUSTED STOW SWITCHES PER A310 MM 78-31-00 PG 513.  REACTIVATED T/R'S AND CLOSED FOA COWL DOORS PER A 310 MM 71-13-00.  RAN NR 1 ENG TO OPS CHECK T/R AND ALL PARAMETERS MET PER JRH.
